MathSciNet Relay Station
MathSciNet bibliographic data
MR146089 (26 #3615) 04.30 (12.70)
Alling, Norman L. On the existence of real-closed fields that are $\eta \sb{\alpha }$-sets of power $\aleph \sb{\alpha }$. Trans. Amer. Math. Soc. 103 1962 341–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement